# SDR HALA2018122400675

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,024 hours, 4,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM SMOKE: LAVATORY DET FAULT.// PERFORMED CIDS - SDF 1 SYSTEM TEST SYSTEM TEST OK - NO FAULTS OR MESSAGE DISPLAYED. - OK FOR SVC. (NOTE: INSPECTED ALL LAVS - NO  
DEFECTS OR SMELL NOTED.) REFERENCE 26-17-00.
